Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Algebra direct sum decomposition of $ C\sb R(X)$

Authors: R. D. Mehta and M. H. Vasavada
Journal: Proc. Amer. Math. Soc. 98 (1986), 71-74
MSC: Primary 46J10; Secondary 46E25
MathSciNet review: 848878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ and $ B$ be closed subalgebras of $ {C_R}(X)$ with $ 1 \in A$ and $ 1 \notin B$. We give necessary and sufficient conditions for $ A \oplus B = {C_R}(X)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 46E25

Retrieve articles in all journals with MSC: 46J10, 46E25

Additional Information

PII: S 0002-9939(1986)0848878-4
Keywords: Direct sum, chain, set of constancy
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia